# SDR AALA20120526004

- Difficulty date: May 26, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N930AN
- Make and model: Boeing 737823
- Aircraft serial: 29529
- Aircraft time: 36,700 hours, 15,198 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, M, J
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED RIGHT WING BODY OVERHEAT LIGHT ON CLIMBOUT.  EMERGENCY DECLARED, FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND B PRESSURE HYDRAULIC LINE LEAKING DIRECTLY ON BLEED DUCTING.  REPLACED RIGHT BLEED AIR DUCT.  SYSTEM GROUND CHECK NORMAL OPERATION.
